# SDR FQAR20140324030

- Difficulty date: March 18, 2014
- Submitted: March 24, 2014
- Operation: General aviation
- Aircraft: N438PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496083
- Aircraft time: 8,327 hours
- Engine: Lyc O360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 86255002
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 1,488 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING A PREFLIGHT RUN UP, THE PILOT NOTED THE RT SIDE FUEL PRESSURE WAS HIGH, 8 PSI.  ELECTED TO CANCEL THE MISSION, RETURNED TO THE RAMP, AND INFORMED MAINTENANCE.  TROUBLESHOOTING BY MAINTENANCE REVEALED THE ELECTRIC FUEL PUMP WAS THE CAUSE OF THE HIGH PRESSURE, AND REPLACING IT RESOLVED THE ISSUE.
